ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

June 2002 , Volume 1 , Issue 2

Select all articles

Export/Reference:

Peierls instability with electron-electron interaction: the commensurate case
V. Mastropietro
2002, 1(2): 135-159 doi: 10.3934/cpaa.2002.1.135 +[Abstract](822) +[PDF](279.7KB)
A center manifold technique for tracing viscous waves
Stefano Bianchini and Alberto Bressan
2002, 1(2): 161-190 doi: 10.3934/cpaa.2002.1.161 +[Abstract](846) +[PDF](290.0KB)
Existence of a weak solution for a quasilinear wave equation with boundary condition
Alain Hertzog and Antoine Mondoloni
2002, 1(2): 191-219 doi: 10.3934/cpaa.2002.1.191 +[Abstract](964) +[PDF](320.9KB)
The Lagrangian averaged Euler equations as the short-time inviscid limit of the Navier–Stokes equations with Besov class data in $\mathbb{R}^2$
Marcel Oliver
2002, 1(2): 221-235 doi: 10.3934/cpaa.2002.1.221 +[Abstract](1088) +[PDF](186.0KB)
Modified wave operators for the Hartree equation with data, image and convergence in the same space
Kenji Nakanishi
2002, 1(2): 237-252 doi: 10.3934/cpaa.2002.1.237 +[Abstract](1061) +[PDF](214.6KB)
Asymptotic behavior in a general diffusive three-species predator-prey model
E. J. Avila–Vales and T. Montañez–May
2002, 1(2): 253-267 doi: 10.3934/cpaa.2002.1.253 +[Abstract](775) +[PDF](183.0KB)
Families of periodic orbits for some PDE’s in higher dimensions
Dario Bambusi and Simone Paleari
2002, 1(2): 269-279 doi: 10.3934/cpaa.2002.1.269 +[Abstract](857) +[PDF](171.5KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]